# SDR HEEA078399

- Difficulty date: March 22, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 2,929 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Part number: 407070620155
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR PANEL CRACKED. REPLACED WITH SERVICEABLE PANEL.
